# SDR SWAA043282

- Difficulty date: November 10, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 38,636 hours, 34,112 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 1899
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG UNSAFE LIGHT ILLUMINATED AFTER GEAR LOWERED FOR LANDING.  RECYCLED GEAR, NO CHANGE.  USED MANUAL GEAR EXTENSION, NORMAL LANDING.  ADJUSTED RT MLG DOWNLOCK SENSOR PER MM.
